Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 239703, 10 pages
http://dx.doi.org/10.1155/2013/239703
Research Article

Piecewise Bivariate Hermite Interpolations for Large Sets of Scattered Data

1School of Mathematics and Systematic Science, Beijing University of Aeronautics and Astronautics, Beijing 100191, China
2Key Laboratory of Mathematics, Informatics and Behavioral Semantics, Ministry of Education, Beijing 100191, China

Received 12 January 2013; Accepted 13 March 2013

Academic Editor: Ray K. L. Su

Copyright © 2013 Renzhong Feng and Yanan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renzhong Feng and Yanan Zhang, “Piecewise Bivariate Hermite Interpolations for Large Sets of Scattered Data,” Journal of Applied Mathematics, vol. 2013, Article ID 239703, 10 pages, 2013. https://doi.org/10.1155/2013/239703.